Mike, I think you meant you hope your liver is NOT too far gone for the new treatment (typo.)
The fatigue and wiped out feeling is likely from the liver disease, not the meds. However, I don't think it's the best idea to be limiting fluids if you are going to be out in the summer heat for longer than a few minutes. I take a bottle of water with me at all times, so I can just take a swig here and there. Dehydration WILL make you feel tired and dizzy. You can restrict fluids once you are indoors, but outside--stay hydrated! I still take 20 mg Lasix and 100 mg Aldactone. However, I have now cut them to twice a week as I see my BUN steadily climbing up and know it's from the diuretics. Next, I will try taking them just once a week or PRN.
I hope we will both be able to try the new treatment next year, Mike! Meanwhile, just listen to your body and if you must sleep, do so.
Forum moderator - Hepatitis
"But that was yesterday, and I was a different person then."
Lewis Carroll, Alice in Wonderland